# SDR 8MHR021465AE

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23051119AL
- Part serial: AEC12081
- Condition: Separation
- Part time: 14,333 hours, 30,206 cycles
- Component: Compressor, Allsn, M250C30P
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PLATE SEPARATED FROM VANE SEGMENT
